Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taking suing-s-numl and numlo-tm. Having swelling in leg and skin rashes on leg and stomach. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
I AM SUING S-NUMLO 2.5 MG AND NUMLO-TM EVENING AND MORNING.
MY PROBLEM ARE LIGHT SWELLING IN LEG AND SKIN RASHES ON LEG AND STOMACH PROBLEM.
CAN YOU SUGGEST TO CONTINUE THIS TAB MY BP NOW 130/80
Posted Sat, 9 Nov 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Ram Choudhary 2 hours later
Brief Answer:
Snumlo should be stopped for ARB/ACEI

Detailed Answer:
Hello XXXXX,
Welcome to health care magic.
The S numlo contains Esamlodipine which is a calcium channel blocker group of blood pressure lowering medicine.
This drug is mostly well tolerated but can cause side effect of edema feet in some patients and longstanding edema can cause the rash.
You should stop this medicine and switch to another class of antihypertensive drug like ARB or ACEI under the care of a physician of your locality.
I hope the advice will be helpful for you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor